# SDR SWAA2022122074305

- Difficulty date: November 21, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 56,608 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA BETWEEN STATION 380-400 BL-0 UPPER CORD ANGLE CRACKED AT FASTENER HOLE<[01] REMOVED MAIN CABIN UPPER CHORD ANGLE BETWEEN STA 380-400 BL-0 PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED MAIN CABIN UPPER CHORD ANGLE BETWEEN STA 380-400 BL-0 PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1 AND 2;[04] OK TO INSTALL ANGLE;[05] INSTALLED MAIN CABIN FWD WET AREA BETWEEN STA 380-400 BL-0 UPPER CORD ANGLE PER B737-700 SRM 51-40-02-0G-0.
